Volume 29, Number 3
Previous Issue Next Issue

Xiaolin Li & Jialin Zhu

10.4208/jcm.1010-m3069

J. Comp. Math., 29 (2011), pp. 243-260.

Preview Full PDF 118 1873 Abstract

Xuebin Wang, Changfeng Ma, & Meiyan Li

10.4208/jcm.1009-m3216

J. Comp. Math., 29 (2011), pp. 261-286.

Preview Full PDF 173 1872 Abstract

Meiling Zhao, Zhonghua Qiao & Tao Tang

10.4208/jcm.1009-m3303

J. Comp. Math., 29 (2011), pp. 287-304.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 937 2515 Abstract

Xin Wen

10.4208/jcm.1010-m3285

J. Comp. Math., 29 (2011), pp. 305-323.

Preview Full PDF 171 1883 Abstract

Xiufang Feng, Zhilin Li, & Zhonghua Qiao

10.4208/jcm.1010-m3204

J. Comp. Math., 29 (2011), pp. 324-340.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 936 2609 Abstract

Hua Dai & Zhong-Zhi Bai

10.4208/jcm.1010-m3258

J. Comp. Math., 29 (2011), pp. 341-366.

Preview Full PDF 174 1938 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard